Fixed point theorems for weak S-contractions in partially ordered 2-metric spaces

Omid Taghipour Birgani, Henk Koppelaar, Stojan Radenovic

Abstract


Fixed point results for weak S-contractions on partially ordered 2-metric spaces are developed.

Full Text: PDF

How to Cite this Article:

Omid Taghipour Birgani, Henk Koppelaar, Stojan Radenovic, Fixed point theorems for weak S-contractions in partially ordered 2-metric spaces, Advances in Fixed Point Theory, Vol 8, No 2 (2018), 174-187

Copyright © 2018 Omid Taghipour Birgani, Henk Koppelaar, Stojan Radenovic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.